Orthopedics Community
aching leg after steroid injection for Achilles Tendonitis
About This Community:

This patient support community is for discussions relating to orthopedics, back pain, bone or joint pain, broken bones, hip or knee replacement, neck and shoulder pain, orthopedic surgery, spinal injury, sports injury, and tennis elbow.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
Blank Blank

aching leg after steroid injection for Achilles Tendonitis

hi there,
i had a steroid injection a week ago near my achilles tendon for chronic tendonitis, im going through physio too at the moment but have noticed over a couple of days that my whole leg from foot to pelvis aches constantly and i cannot get comfy laying down or sitting,it wakes me if i lay on the side of the problem, the injection also had anaesthtic in it too, im just wondering if anyone has experienced this too after these injections or any ideas on what i should do.
Related Discussions
2 Comments Post a Comment
Blank
Avatar dr m tn
Hello!

The symptoms can stay for few days but after that if you are not relieved of the pain then discuss with your orthopedician before taking another dose.

I would suggest you also start stretching exercises along with physiotherapy. Wear comfortable shoes and continue therapy and with sustained effort over a period of time it will work.

Follow up with your orthopedician.

Take care!
Blank
Avatar m tn
Hi there,

Thanks for the advice,
im 3 weeks post steroid injection and i've still got a blackened area on where the first needle entered.
My Specialist had to inject one dose twice cause the first injection was too painful the first time and thats the area that has the blackened, i dont want to say bruise cause it looks like its under a layer of skin.
It's not sore to the touch but seems to be spreading down towards my achilles and the lump in the middle of my achilles that i had the injection for.
it looks like its bleeding very very slowly underneath the skin, its been like this for 2 weeks now and is starting to concern me.
i still have the aches too, but my physio gave me a stick to walk with now which helps but i still have the twinges and aches i did pre injection.

Any ideas on what this could be?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Orthopedics Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Orthopedics Answerers
15631377 tn?1448398222
Blank
KaleemMohdBPT
Hyderabad, India